Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Day 13! Cysts Attack!

HaJo

...big cysts on face, day 13 of 40mg...face still extremely oily (just washed face in pic!)..can i get cortisone shots while on accutane? can i ask my doctor to give me some steroids to control the flare up? i feel very low coz it's affecting my self confidence....

    From the album:

    My Last Hope...

    • 6 pictures
    • 0 comments
    • 27 image comments

    Photo Information for Day 13! Cysts Attack!


    Recommended Comments

    well you have to ask your dermatologist before you can use any medication. I also heard that accutane works better by itself instead of trying to pair it up with other topical medications since accutane makes your skin more sensetive. All i gotta say is give it time, I know its hard as hell to go through but it will work. Good Luck man

    Share this comment


    Link to comment

    Hey there,

    I know some people on accutane have gotten cortisone injections. You could also ask your derm about taking predisione - that might help to control the IB. Good luck!

    Share this comment


    Link to comment

    Hey there,

    I know some people on accutane have gotten cortisone injections. You could also ask your derm about taking predisione - that might help to control the IB. Good luck!

    ...thanks Tanya 826, i'll go to my doctor tomorrow and ask him for some shots........i'll also mention to him 'bout taking prednisone to control the flare-up...thnx again!

    Share this comment


    Link to comment

    well you have to ask your dermatologist before you can use any medication. I also heard that accutane works better by itself instead of trying to pair it up with other topical medications since accutane makes your skin more sensetive. All i gotta say is give it time, I know its hard as hell to go through but it will work. Good Luck man

    ...thanks man! your advice helps alot!

    Share this comment


    Link to comment

    By the end of the first month you should start noticing improvement. It gets better and better after you make it through that first month.

    Share this comment


    Link to comment

    By the end of the first month you should start noticing improvement. It gets better and better after you make it through that first month.

    ..thanks Kodae, 2 more weeks of suffering...i'll be very patient coz i know something good is coming....thanks again!

    Share this comment


    Link to comment

    I am on day 20, and yes I too have had the nasty breakout, as you can see from my pics, but it has been getting better, and my 30 days is 10 days away, and I am so hopefull, so good luck, and stick it out it will get better, everyone I have talked to swears it. :|

    Share this comment


    Link to comment

    you will get through it just remmeber you are not your skin!

    listen to India Arie- I am not my hair

    hopefully it will give you hope! so you

    wont care about your skin!

    people love whats in the heart!

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×